# SDR 95UAL900300

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON AISLE CEILING AT ROW 3C INOPERATIVE.  REPLACED BATTERY PACK.
